# SDR VNAA2010092900009

- Difficulty date: September 23, 2010
- Submitted: September 29, 2010
- Operation: Air carrier
- Aircraft: N253PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7934
- Aircraft time: 14,999 hours, 15,583 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Part number: 75065916
- Part serial: 200133
- Condition: Broken
- Location: Ac Bay
- Part time: 14,999 hours, 15,583 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: H

## Discrepancy

CREW REPORTED A LEFT PACK OVERHEAT CAUTION MESSAGE ON THE GROUND AT CLT.  UPON SELECTING THE LEFT PACK ON, A STRONG SMOKE ODOR FILLED THE COCKPIT.  CREW TURNED OFF THE LEFT PACK.  MAINTENANCE INSPECTED AND TROUBLESHOT THE AIRCRAFT AND FOUND BROKEN PINS ON THE COMPRESSOR OUTLET TEMPERATURE SWITCH.  MAINTENANCE REMOVED AND REPLACED THE TEMPERATURE SWITCH AND CONNECTOR AND PERFORMED CHECKS USING THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
